American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 117 found      Go to page: 1 2 3 4

[31] Wang Zhou. Asymptotic distribution of the largest off-diagonal entry of correlation matrices. Trans. Amer. Math. Soc. 359 (2007) 5345-5363. MR 2327033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] A. Ya. Olenko. Tauberian theorems for random fields with an $OR$ spectrum. I. Theor. Probability and Math. Statist. 73 (2006) 135-149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] S. N. Lahiri and A. Chatterjee. A Berry-Esseen theorem for hypergeometric probabilities under minimal conditions. Proc. Amer. Math. Soc. 135 (2007) 1535-1545. MR 2276664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] A. P. Yurachkivskii and D. O. Ivanenko. Estimation of a matrix-valued parameter of an autoregressive process with nonstationary noise. Theor. Probability and Math. Statist. 72 (2006) 177-191. MR 2168147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Magda Peligrad, Sergey Utev and Wei Biao Wu. A maximal $\mathbb{L}_{p}$-inequality for stationary sequences and its applications. Proc. Amer. Math. Soc. 135 (2007) 541-550. MR 2255301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Alexander I. Bufetov. Decay of correlations for the Rauzy-Veech-Zorich induction map on the space of interval exchange transformations and the central limit theorem for the Teichmüller flow on the moduli space of Abelian differentials. J. Amer. Math. Soc. 19 (2006) 579-623. MR 2220100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Qi-Man Shao and Zhong-Gen Su. The Berry-Esseen bound for character ratios. Proc. Amer. Math. Soc. 134 (2006) 2153-2159. MR 2215787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Rita Giuliano Antonini and Luca Pratelli. A strong law of large numbers for generalized almost sure central limit theorems. Theor. Probability and Math. Statist. 70 (2005) 1-9. MR 2109818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Michael Drmota, Bernhard Gittenberger and Thomas Klausner. Extended admissible functions and Gaussian limiting distributions. Math. Comp. 74 (2005) 1953-1966. MR 2164105.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] A. Yu. Veretennikov. An essay on Gnedenko's theorem. Theor. Probability and Math. Statist. 69 (2004) 17-25. MR 2110901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Yves Guivarc'h and Riddhi Shah. Asymptotic properties of convolution operators and limits of triangular arrays on locally compact groups. Trans. Amer. Math. Soc. 357 (2005) 3683-3723. MR 2146645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Igor Rivin. Symmetrized Chebyshev polynomials. Proc. Amer. Math. Soc. 133 (2005) 1299-1305. MR 2111935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Wei Biao Wu. Fourier transforms of stationary processes. Proc. Amer. Math. Soc. 133 (2005) 285-293. MR 2086221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Sh. Sharakhmetov. The convergence of $U$-statistics and von Mises functionals in the mean metric. Theor. Probability and Math. Statist. 68 (2004) 167-172. MR 2000646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Arno Berger, Leonid A. Bunimovich and Theodore P. Hill. One-dimensional dynamical systems and Benford's law. Trans. Amer. Math. Soc. 357 (2005) 197-219. MR 2098092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Greg Kuperberg. A tracial quantum central limit theorem. Trans. Amer. Math. Soc. 357 (2005) 459-471. MR 2095618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Milla Anttila, Keith Ball and Irini Perissinaki. Erratum to ``The central limit problem for convex bodies''. Trans. Amer. Math. Soc. 356 (2004) 2137-2137. MR 2031057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Milla Anttila, Keith Ball and Irini Perissinaki. The central limit problem for convex bodies. Trans. Amer. Math. Soc. 355 (2003) 4723-4735. MR 1997580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] J. A. Fridy, R. A. Goonatilake and M. K. Khan. On Berry-Esseen bounds of summability transforms. Proc. Amer. Math. Soc. 132 (2004) 273-282. MR 2021271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] R. Höpfner and E. Löcherbach. Limit theorems for null recurrent Markov processes. Memoirs of the AMS 161 (2003) MR 1949295.
Book volume table of contents   

[51] Michael Fuchs. On a problem of W. J. LeVeque concerning metric diophantine approximation. Trans. Amer. Math. Soc. 355 (2003) 1787-1801. MR 1953525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Ana Meda. Conditional weak laws in Banach spaces. Proc. Amer. Math. Soc. 131 (2003) 2597-2609. MR 1974661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Frank N. Proske and Madan L. Puri. Central limit theorem for Banach space valued fuzzy random variables. Proc. Amer. Math. Soc. 130 (2002) 1493-1501. MR 1879975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Hannes Leeb. Asymptotic properties of the spectral test, diaphony, and related quantities. Math. Comp. 71 (2002) 297-309. MR 1863001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Svetlana Borovkova, Robert Burton and Herold Dehling. Limit theorems for functionals of mixing processes with applications to $U$-statistics and dimension estimation. Trans. Amer. Math. Soc. 353 (2001) 4261-4318. MR 1851171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Örjan Stenflo. Markov chains in random environments and random iterated function systems. Trans. Amer. Math. Soc. 353 (2001) 3547-3562. MR 1837247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Persi Diaconis and Steven N. Evans. Linear functionals of eigenvalues of random matrices. Trans. Amer. Math. Soc. 353 (2001) 2615-2633. MR 1828463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Patrice Bertail, Anthony Gamst and Dimitris N. Politis. Moderate deviations in subsampling distribution estimation. Proc. Amer. Math. Soc. 129 (2001) 551-557. MR 1707507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Emmanuel Lesigne. Almost sure central limit theorem for strictly stationary processes. Proc. Amer. Math. Soc. 128 (2000) 1751-1759. MR 1641132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] S. V. Konyagin and W. Schlag. Lower bounds for the absolute value of random polynomials on a neighborhood of the unit circle. Trans. Amer. Math. Soc. 351 (1999) 4963-4980. MR 1487621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 117 found      Go to page: 1 2 3 4